Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 9321082, 11 pages
http://dx.doi.org/10.1155/2016/9321082
Research Article

A Best Proximity Point Theorem for Generalized Non-Self-Kannan-Type and Chatterjea-Type Mappings and Lipschitzian Mappings in Complete Metric Spaces

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Research Center for Academic Excellence in Nonlinear Analysis and Optimization, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 1 February 2016; Revised 5 May 2016; Accepted 7 June 2016

Academic Editor: Tomonari Suzuki

Copyright © 2016 Kasamsuk Ungchittrakool. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kasamsuk Ungchittrakool, “A Best Proximity Point Theorem for Generalized Non-Self-Kannan-Type and Chatterjea-Type Mappings and Lipschitzian Mappings in Complete Metric Spaces,” Journal of Function Spaces, vol. 2016, Article ID 9321082, 11 pages, 2016. https://doi.org/10.1155/2016/9321082.